Transcendental entire functions mapping every algebraic number field into itself

A. J. Van Der Poorten

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages192-193
Number of pages2
JournalJournal of the Australian Mathematical Society
Volume8
Issue number2
DOIs
Publication statusPublished - 1968

Cite this

@article{66fc0d5948ce4166a44bae5861e997a5,
title = "Transcendental entire functions mapping every algebraic number field into itself",
author = "{Van Der Poorten}, {A. J.}",
year = "1968",
doi = "10.1017/S144678870000522X",
language = "English",
volume = "8",
pages = "192--193",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Australian Mathematical Society",
number = "2",

}

Transcendental entire functions mapping every algebraic number field into itself. / Van Der Poorten, A. J.

In: Journal of the Australian Mathematical Society, Vol. 8, No. 2, 1968, p. 192-193.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Transcendental entire functions mapping every algebraic number field into itself

AU - Van Der Poorten, A. J.

PY - 1968

Y1 - 1968

UR - http://www.scopus.com/inward/record.url?scp=33746241228&partnerID=8YFLogxK

U2 - 10.1017/S144678870000522X

DO - 10.1017/S144678870000522X

M3 - Article

VL - 8

SP - 192

EP - 193

JO - Journal of the Australian Mathematical Society

T2 - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 2

ER -